MathSciNet Relay Station
MathSciNet bibliographic data
MR1229446 92D40
Derrick, W. R.; van den Driessche, P. A disease transmission model in a nonconstant population. J. Math. Biol. 31 (1993), no. 5, 495–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement